# SDR ASAA0945676

- Difficulty date: May 18, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 53,358 hours, 32,175 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603191
- Part serial: PA457
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING  NR 3 SLAT T/E LWR SURFACE HAS CHAFING DAMAGE AT OB END. REPAIRED CHAFING DAMAGE ON NR 3 SLAT T/E AT OB END IAW SRM 51 10 02.
